# SDR L10666

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE392
- Aircraft time: 3,995 hours
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: E7016
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS RECEIVED FOR OVERHAUL AND DURING DYE PENETRANT INSPECTION TWO CRACK INDICATIONS WERE NOTED IN THE BOLT HOLE AREA. THEN AN EDDY CURRENT INSPECTION WAS PERFORMED WHICH CONFIRMED PRIOR INDICATIONS. CLAMP WAS RED TAGGED AND REMOVED FROM SERVICE. PART RETURNED TO HARTZELL PROPELLER FOR FURTHER EVALUATION.
